National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 434427

Case Details

VAERS ID: 434427 (history)  
Age:   
Gender: Female  
Location: Foreign  
Vaccinated:2011-06-25
Onset:2011-07-29
   Days after vaccination:34
Submitted: 2011-09-14
   Days after onset:47
Entered: 2011-09-14
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HEP: HEP B (ENGERIX-B) / GLAXOSMITHKLINE BIOLOGICALS AHBVB963AA / 0 UN / IM
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NN52070 / 0 UN / IM

Administered by: Other       Purchased by: Other
Symptoms: Sensory disturbance
SMQs:, Peripheral neuropathy (narrow), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Methylphenidate Hcl
Current Illness: Attention deficit hyperactivity dis
Preexisting Conditions:
Diagnostic Lab Data: UNK
CDC Split Type: B0747263A

Write-up: This case was reported by a physician via a regulatory authority (# 2011-02931) and described the occurrence of sensory disturbances in a 15-year-old female subject who was vaccinated with ENGERIX B (GlaxoSmithKline), GARDASIL (non-gsk). Concurrent medical conditions included attention deficit hyperactivity disorder. Concurrent medications included CONCERTA since a long time, due to attention deficit hyperactivity disorder. On 25 June 2011, the subject received 1st dose of ENGERIX B (1 ml, intramuscular, unknown site of injection) and 1st dose of GARDASIL (.5 ml, intramuscular, unknown site of injection). On 29 July 2011, 34 days after vaccination with ENGERIX B and GARDASIL, the subject experienced sensory disturbances at the left side of the face, which ranged from the hair line to the middle of the cheek. For clarification of the complaints, a consultation of a neurologist was arranged; however no explanation for the complaints of the subject was found. The patient did not received specific therapy. The regulatory authority reported that the event was disabling. At the time of reporting, the event was unresolved. The regulatory authority reported that the event was possibly related to vaccination with ENGERIX B and was unlikely related to vaccination with GARDASIL. Further details will be provided by the Regulatory Authority whenever available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=434427


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166